post hysterectomy

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
Linda1962
September 13, 2010 - 10:04 pm
Spam? Offensive?
Linda1962
Total Posts: 211
Joined: 07-22-2009
I just had a laparoscopic assisted vaginal hysterectomy just last week. I now use a estrogen patch. Wear it a week and put on a new one. I'm already having the hot flashes! So far, 4 or 5 since last Wednesday (day of surgery). Don't know if the patch will help with the hot flashes or not, but I hope so. *smile*

Having my surgery has left me a bit depressed though. I don't know if it has to do with the fact that I no longer have the internal female parts, or just the fact that I don't have the hormones anymore. I don't know.

Has any other ladies out there had this happen with them?



Current medications as of 09-13-2010
01-03-2009 - Present: Novolog Insulin, 6 units, slide . twice daily
07-22-2009 - Present: Benazapril, 10 mg. 1 time, in morning
07-22-2009 - Present: Lamictal, 200 mg. 1 time, A.M.
07-22-2009 - Present: Metformin, 1000 mg. . 1 time, A.M.
07-22-2009 - Present: Singulair, 10 mg.. 1 time, A.M.
05-25-2010 - Present: Byetta, 5 mcg. 2 times a day
06-03-2010 - Present: Seroquel XR, 200 mg. 1 x daily, bedtime
06-04-2010 - Present: Lantus Insulin, 13 units. 1 x daily, bedtime
06-21-2010 - Present: Trazadone, 150 mg.. 1 time, P.M.
08-23-2010 - Present: Seroquel, 50 mg. 1-2 x daily, as needed
09-08-2010 - Present: Estrodiol, .5 mg. 1 x week

Spam? Offensive?
Linda1962
Linda1962
September 13, 2010 - 10:04 pm
I just had a laparoscopic assisted vaginal hysterectomy just last week. I now use a estrogen patch. Wear it a week and put on a new one. I'm already having the hot flashes! So far, 4 or 5 since last Wednesday (day of surgery). Don't know if the patch will help with the hot flashes or not, but I hope so. *smile*

Having my surgery has left me a bit depressed though. I don't know if it has to do with the fact that I no longer have the internal female parts, or just the fact that I don't have the hormones anymore. I don't know.

Has any other ladies out there had this happen with them?



Current medications as of 09-13-2010
01-03-2009 - Present: Novolog Insulin, 6 units, slide . twice daily
07-22-2009 - Present: Benazapril, 10 mg. 1 time, in morning
07-22-2009 - Present: Lamictal, 200 mg. 1 time, A.M.
07-22-2009 - Present: Metformin, 1000 mg. . 1 time, A.M.
07-22-2009 - Present: Singulair, 10 mg.. 1 time, A.M.
05-25-2010 - Present: Byetta, 5 mcg. 2 times a day
06-03-2010 - Present: Seroquel XR, 200 mg. 1 x daily, bedtime
06-04-2010 - Present: Lantus Insulin, 13 units. 1 x daily, bedtime
06-21-2010 - Present: Trazadone, 150 mg.. 1 time, P.M.
08-23-2010 - Present: Seroquel, 50 mg. 1-2 x daily, as needed
09-08-2010 - Present: Estrodiol, .5 mg. 1 x week

TheTruth
September 18, 2010 - 7:24 pm
Spam? Offensive?
TheTruth
Total Posts: 184
Joined: 06-30-2010
Linda1962, hey my name is Martha. I had another hysterectomy in February to finish taking everything else out, so now they say I am going thru the change. My doctor put me on hormones because the hot flashes, night sweats, but I was having them day and night. I couldn't take it anymore, I thought I was going crazy. I had never heard of the patches. This will make you depressed, moody, and a whole lot of other things. My estrogen pills worked for about 6 months, I started back with the hot sweats, so my pdoc took me off of them. I haven't been having anymore,knock on wood, so maybe you won't have to wear the patches forever. I was feeling the same way that you do, and I couldn't figure out if it was the surgery, depression, bipolar,etc. they told me that you have to realize all of your female parts are gone, your body is going thru so many changes, it's like you can't keep up with everything. So what you are feeling and going thru is normal. Each week as your recovery goes by, you should start feeling some better. On your recovery period, please do what the doctor's tell you to do so you can heal properly, and you may need to have more time than what they tell you. Only you know your body and how you feel, so if you need extra time, make sure you tell them. I hope I helped in some way for you. I wish you a very good recovery and I hope you feel a lot better. Please take it very slow. Have a good night. *HUGS*



Medications for September 2010
05-12-2008 - Present:Vytorin, 10/20. 1 each night
08-15-2008 - Present:Lyrica for Pain, 100 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Zanaflex for Fibromyalgia, 2 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Lotensin, 20 mg. 1 each morning
11-23-2008 - Present:Lamicital, 200 mg. 1 at night
06-23-2010 - Present:Clonazepam, .5. Three to Four per day
05-12-2008 - Present:Vytorin, 10/20. 1 each night
08-15-2008 - Present:Lyrica for Pain, 100 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Zanaflex for Fibromyalgia, 2 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Lotensin, 20 mg. 1 each morning
11-23-2008 - Present:Lamicital, 200 mg. 1 at night
06-23-2010 - Present:Clonazepam, .5. Three to Four per day
09-09-2010 - Present:Lithium, 450 mg.. twice a day

Spam? Offensive?
TheTruth
TheTruth
September 18, 2010 - 7:24 pm
Linda1962, hey my name is Martha. I had another hysterectomy in February to finish taking everything else out, so now they say I am going thru the change. My doctor put me on hormones because the hot flashes, night sweats, but I was having them day and night. I couldn't take it anymore, I thought I was going crazy. I had never heard of the patches. This will make you depressed, moody, and a whole lot of other things. My estrogen pills worked for about 6 months, I started back with the hot sweats, so my pdoc took me off of them. I haven't been having anymore,knock on wood, so maybe you won't have to wear the patches forever. I was feeling the same way that you do, and I couldn't figure out if it was the surgery, depression, bipolar,etc. they told me that you have to realize all of your female parts are gone, your body is going thru so many changes, it's like you can't keep up with everything. So what you are feeling and going thru is normal. Each week as your recovery goes by, you should start feeling some better. On your recovery period, please do what the doctor's tell you to do so you can heal properly, and you may need to have more time than what they tell you. Only you know your body and how you feel, so if you need extra time, make sure you tell them. I hope I helped in some way for you. I wish you a very good recovery and I hope you feel a lot better. Please take it very slow. Have a good night. *HUGS*



Medications for September 2010
05-12-2008 - Present:Vytorin, 10/20. 1 each night
08-15-2008 - Present:Lyrica for Pain, 100 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Zanaflex for Fibromyalgia, 2 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Lotensin, 20 mg. 1 each morning
11-23-2008 - Present:Lamicital, 200 mg. 1 at night
06-23-2010 - Present:Clonazepam, .5. Three to Four per day
05-12-2008 - Present:Vytorin, 10/20. 1 each night
08-15-2008 - Present:Lyrica for Pain, 100 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Zanaflex for Fibromyalgia, 2 mg. 1 to 2 - 3 times a day
08-15-2008 - Present:Lotensin, 20 mg. 1 each morning
11-23-2008 - Present:Lamicital, 200 mg. 1 at night
06-23-2010 - Present:Clonazepam, .5. Three to Four per day
09-09-2010 - Present:Lithium, 450 mg.. twice a day

Tigger
September 18, 2010 - 11:17 pm
Spam? Offensive?
Tigger
Total Posts: 16
Joined: 05-06-2010
I had hyst and ooph 5 years ago.
There's an awful lot of bad advice out there about surgical menopause; and getting good hrt coverage is v important.
Do a search for "surmeno" and you'll find an excellent site for advice and help.
In my experience menopause and unbalanced hormones caused me mega brain upsets.
X


Spam? Offensive?
Tigger
Tigger
September 18, 2010 - 11:17 pm
I had hyst and ooph 5 years ago.
There's an awful lot of bad advice out there about surgical menopause; and getting good hrt coverage is v important.
Do a search for "surmeno" and you'll find an excellent site for advice and help.
In my experience menopause and unbalanced hormones caused me mega brain upsets.
X


Loading...